Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Hypertensive, diabetic, had a fall, hospitalized. Taking losar H, stopped, high BP. Due to stopping medication?

My mother s a hypertension and diabetic patient. She was recently hospitazed in for a fall, but nothing came out of the investigations. She as been taking LosarH and Losar50 each, one tablet per day for last ten years. Her new doctor has discontinued the losar H and her BP is now 150/80. O you think this is because of discontinuing Losar H. I live abroad and therefore cannt access doctors in XXXX easily.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for your query
Discontinuation of Losar H probably give rise to such high pressure. I dont know why ur mom's physician has stopped that. Had he replaced it with some other anti-hypertensive ? If not then it should be. Best will be start it yet again as your mom's was under control with that. Your mom can take 2nd opinion from another doctor.
Thank you.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor